Jump to content

I always feel kinda "brain dead" is that normal? will it ever go away?


[wh...]

Recommended Posts

Been on 6 mgs day ativan 3 yrs (had this feeling for about the last 2 1/2 ) I just managed to switch to

2x10 mg valium day

1x 2mg ativan night (uggh)

45 mg remeron night (?????)

150 mg neurontin night

Thanks!

Link to comment
Share on other sites

Hi what2do:

 

Yes feeling "brain dead" is a common experience reported on the boards here.  It's affectionately called cog fog.  It will go away with time, but it can take quite a while.  How are you doing with your taper?  Have you thought about discussing with your doctor switching everything over to Valium?  It has a longer short life than Ativan.

 

best,

 

Draftsman

Link to comment
Share on other sites

Im not doing good with my doc. He seems to hate ashton. I basically started tapering on my own with some valium I already had (he had a total FIT!) Its been almost 3 weeks and ive been ok except the last 3 days got SUPER anxiety and had to take ativan ( I dont know how hes going to react, Im afraid he"ll put me in a hospital.(He has threatened me with it before,0 Ive been there and didnt like it at all but am so desperate to get off this stuff I dont know what to do. going to try to get back on the taper today.

oh yeah,  had to keep the 2 mg ativan for now because absolutely no sleep without it.

 

My mind seems very fragile at this time and im pretty isolated. Any and all advise appreciated.

Thanks

lance

Link to comment
Share on other sites

×
×
  • Create New...